Multi-Objective Robust H-infinity Control of Spacecraft Rendezvous

Gao, Huijun, Yang, Xuebo and Shi, Peng (2009) Multi-Objective Robust H-infinity Control of Spacecraft Rendezvous. IEEE Transactions on Control Systems Technology, 17 (4). pp. 794-802. ISSN 1063-6536

Abstract

Based on the relative motion dynamic model illustrated by C-W equations, the problem of robust Hinfin control for a class of spacecraft rendezvous systems is investigated, which contains parametric uncertainties, external disturbances and input constraints. An Hinfin state-feedback controller is designed via a Lyapunov approach, which guarantees the closed-loop system to meet the multi-objective design requirements. The existence conditions for admissible controllers are formulated in the form of linear matrix inequalities (LMIs), and the controller design is cast into a convex optimization problem subject to LMI constraints. An illustrative example is provided to show the effectiveness of the proposed control design method.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4297
DOI https://doi.org/10.1109/TCST.2008.2012166
Official URL http://dx.doi.org/10.1109/TCST.2008.2012166
Subjects Historical > SEO Classification > 970109 Expanding Knowledge in Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID17501, H-infinity control, Lyapunov methods, aircraft control, closed loop systems, control system synthesis, convex programming, linear matrix inequalities, robust control, state feedback, uncertain systems
Citations in Scopus 185 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login